Hyperpigmentation induite par le busulfan: une observation avec étude ultrastructurale. T. Simonart, G. Decaux, J-M Gourdin, M.-O. Peny, J.-C. Noel, M. Leclercq-Smekens, G. De Dobbeleer

    Research output: Contribution to journalArticle

    Original languageFrench
    Pages (from-to)439-440
    Number of pages2
    JournalAnn Dermatol Venereol
    Volume126
    Publication statusPublished - 1999

    Cite this

    @article{3148dc5dda45414b9a00c7edd0a0d301,
    title = "Hyperpigmentation induite par le busulfan: une observation avec {\'e}tude ultrastructurale.: T. Simonart, G. Decaux, J-M Gourdin, M.-O. Peny, J.-C. Noel, M. Leclercq-Smekens, G. De Dobbeleer",
    author = "Mich{\`e}le Smekens",
    year = "1999",
    language = "Fran{\cc}ais",
    volume = "126",
    pages = "439--440",
    journal = "Ann Dermatol Venereol",

    }

    TY - JOUR

    T1 - Hyperpigmentation induite par le busulfan: une observation avec étude ultrastructurale.

    T2 - T. Simonart, G. Decaux, J-M Gourdin, M.-O. Peny, J.-C. Noel, M. Leclercq-Smekens, G. De Dobbeleer

    AU - Smekens, Michèle

    PY - 1999

    Y1 - 1999

    M3 - Article

    VL - 126

    SP - 439

    EP - 440

    JO - Ann Dermatol Venereol

    JF - Ann Dermatol Venereol

    ER -